Muscle and Bone Aches From Aromatase Inhibitors During Stage 3 Breast Cancer

3 years ago
Team Xplore's picture
 
502 views

Find out what Dr. Jay K. Harness has to say about aromatase inhibitors and the muscle and bone aches they may cause. Dr. Harness presents possible solutions and next steps for providing relief from these painful side effects. Click Here & Get The 15 Breast Cancer Questions To Ask Your Doctor http://www.breastcanceranswers.com/what-breast-cancer-questions-to-ask/# Breast Cancer Answers is a social media show where viewers submit a question and get the answer from an expert. Submit your question now at, http://www.breastcanceranswers.com/ask. This information should not be relied upon as a substitute for personal medical advice, diagnosis or treatment. Use the information provided on this site solely at your own risk.  If you have any concerns about your health, please consult with a physician.